# SDR SWAA2023072560195

- Difficulty date: June 18, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,064 hours, 38,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT ON ACCESS PANEL 844DZ AT AFT GALLEY AREA 2023-394666<[01] REPLACED ANGLE-SUPPORT ON ACCESS PANEL 844DZ AT AFT GALLEY AREA I.A.W. B737-700 SRM 51-40-02. CRACK LENGTH IS L=0.310?. TOOL USED: DIGITAL CALIPER P/N: 2340A11 S/N: B17119057 DUE DATE: 05/DEC/23.;[02] TASK CARD COMPLETED
